# SDR USAA2013061400018

- Difficulty date: June 12, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,993 hours, 24,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279109
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK.  EMERGENCY EXIT IDENTIFIER ASSY DAMAGED. R & R  EMERGENCY EXIT IDENTIFIER ASSY IAW AMM 33-51-10.  PERFORMED SIGN TEST. TEST NORMAL.
